Carolyn Stein - MIT

Race to the Bottom: Competition and Quality in Science

    Date:  01/22/2021 (Fri)

    Time:  11:30am- 1:00pm

    Location:  Zoom Meeting

    Organizer:  Wendy Stocum


Meeting Schedule: Login or email the organizer to schedule a meeting.

    8:45am - Ambassador Meeting with Matt Masten

    9:30am - Meeting with Jimmy Roberts

   10:00am - 15-minute break

   10:15am - Meeting with 1-2 faculty - Allan Collard-Wexler, Huseyin Yildirim

   10:45am - Meeting with 1-2 faculty - Adam Rosen

   11:30am - Seminar Presentation (11:30am to 1:00pm)

   11:30am - Job Talk Seminar

    1:00pm - 30-minute lunch break (candidate)

    1:30pm - Meeting with 1-2 faculty - Arnaud Maurel, Arjada Bardhi

    2:00pm - Meeting with 1-2 faculty - Pengpeng Xiao, Rob Garlick

    2:30pm - 15-minute break

    2:45pm - Meeting with Rachel Kranton

    3:15pm - Meeting with 1-2 faculty - Timur Kuran

    3:45pm - 15-minute break

    4:00pm - Meeting with 1-2 faculty - Chris Timmins

    4:30pm - Meeting with 1-2 faculty - Erica Field